# SDR DALA2021040802061

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,242 hours, 30,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 CREW DOOR 831 EXTERNAL SKIN UPPER SIDE IN PASSENGER CABIN DAMAGE/CRACK. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER PRI 590795-14 REV.0 AND ER/A 590795-14 REV.ORIGINAL.
